# SDR UALA2011112206436

- Difficulty date: November 21, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,090 hours, 6,233 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 233 S24l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT STATION 233 STRINGER 24L IN THE RVSM AREA.  ENLARGED HOLE TO .250. ACCOMPLISHED HFEC INSPECTION OF DAMAGED AREA.  NO DEFECTS NOTED WITHIN LIMITS OF SRM.  INSTALLED RIVET AND SHAVED.
